# SDR CA050602002

- Difficulty date: April 17, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Propeller: Hamstd 14SF23
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: 85520271003
- Condition: Deteriorated
- Location: Elelvate
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ABNORMAL AMOUNT OF ELEVATOR TRAVEL OBSERVED DURING FLIGHT CONTROLS RANGE OF TRAVEL CHECKS.BOTH UPPER ELEVATOR STOP BUMPER ASSEMBLIES SPLIT.  NO DAMAGE WAS NOTED TO THE SURROUNDING STRUCTURE.  BUMPERS WERE REPLACED 264 CYCLES EARLIER.ELEVATOR STOP BUMPER ASSEMBLIES REPLACED IN ACCORDANCE AMM,  AD/CF-2001-08 & AWLTR 2-20.  ELEVATOR RIGGING CHECKED WITH NO PROBLEMS IDENTIFIED.  INSPECTION PER IOD REDUCED.
